# SDR C1HA200194017

- Difficulty date: October 3, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HIGH SPEED WARNING SOUNDED AT ROTATION MOMENTARILY.  IT SOUNDED AGAIN AT 600 AGL, 180 KTS. PERFORMED SYSTEM ELF TEST IAW MM 34-14-01.  MACH AIRSPEED WARNING OPS CHECKS GOOD ON GROUND.
